| Model Number |
20 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly power off and continuously restarted.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker advised the customer to remove the device from service due to its age and a replacement device be obtained.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.